# SDR CA020510020

- Difficulty date: April 15, 2002
- Submitted: May 31, 2002
- Operation: General aviation
- Make and model: Beech D55
- Aircraft time: 3,660 hours
- Engine: Cont IO520C
- Propeller: Mcauly 2AF34C55
- System (JASC): 6110 · Propeller Assembly
- Part: Clamp
- Part number: 31561
- Condition: Cracked
- Location: Counterweight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COUNTERWEIGHT CLAMP FOUND TO BE CRACKED IN THE MIDDLE MID-WAY BETWEEN THE CLAMP RETAINING BOLTS.
